On statistical approximation properties of the Kantorovich type Lupas operators


DOĞRU O., Kanat K.

MATHEMATICAL AND COMPUTER MODELLING, vol.55, pp.1610-1621, 2012 (SCI-Expanded) identifier identifier

Abstract

In this study, a Kantorovich type generalization of Lupas operators is introduced. Then the Korovkin type statistical approximation properties of these operators are investigated. Finally, the rates of statistical convergence of this modification are also studied. (C) 2011 Elsevier Ltd. All rights reserved.